# SDR SABA020103

- Difficulty date: October 25, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N882CC
- Make and model: Dhav DHC8102
- Aircraft serial: 168
- Aircraft time: 33,396 hours, 30,370 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: O-Ring
- Part number: AS320816
- Condition: Damaged
- Location: Pcu Adapter
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AIRCRAFT 882 ON FLIGHT 5057 FROM CLT TO TLH; AFTER REACHING THE TLH AREA THE NUMBER TWO ENGINE OIL LIGHT ILLUMINATED AND WOULD NOT GO OUT.  AIRCREW SHUTDOWN THE ENGINE.  AIRCRAFT MANE A SAFE LANDING WITH NO OTHER PROBLEMS.  ENGINE DID NOT STARVE FOR OIL.  NO EMERGENCY WAS DECLARED, BUT TOWER DID DEPLOY THE FIRE FIGHTING EQUIPMENT.  MAINTENANCE FROM CLT REMOVED AND REPLACED AN O-RING UNDER THE PCU ADAPTER.  ENGINE WAS SERVICED, RUN AND OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
